RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 137, Number 6, Pages 1270–1273 (Mi dan24901)  

MATHEMATICS

Generalized Abel theorems

K. V. Borozdin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (311 kB)

Bibliographic databases:
Presented: И. М. Виноградов
Received: 30.11.1960

Citation: K. V. Borozdin, “Generalized Abel theorems”, Dokl. Akad. Nauk SSSR, 137:6 (1961), 1270–1273

Citation in format AMSBIB
\Bibitem{Bor61}
\by K.~V.~Borozdin
\paper Generalized Abel theorems
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 137
\issue 6
\pages 1270--1273
\mathnet{http://mi.mathnet.ru/dan24901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0118996}
\zmath{https://zbmath.org/?q=an:0142.02604}


Linking options:
  • http://mi.mathnet.ru/eng/dan24901
  • http://mi.mathnet.ru/eng/dan/v137/i6/p1270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019